# SDR EE4Y2021112614434

- Difficulty date: November 26, 2021
- Submitted: November 26, 2021
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N953QQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000053
- Aircraft time: 32,509 hours, 19,645 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Part number: 17091900001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE STRUCTURAL INSPECTION IT WAS FOUND AT CENTER FUSELAGE III, BETWEEN FR85 AND FR86, AND BETWEEN FR89 AND FR90 THE STRINGER 23L WITH CORROSION ON HORIZONTAL FLANGE ONLY, THE DAMAGE 
WAS REPAIRED INSTALLING REPAIR DOUBLER AS PER E.O. # COO-EO-2021-14312 R00 - WOA1K276 ÍTEM 1-80, ETD2021-190-038059 AND APPROVED ON ANAC FORM F-200 PROVIDED BY EMB.
